Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Schur multiplier characterization of a class of infinite matrices
Department of Mathematics and Informatics, Technical University of Civil Engineering Bucharest.
Department of Mathematics and Informatics, Technical University of Civil Engineering Bucharest.
Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
Department of Mathematics, University of Bucharest and Institute of Mathematics of Romanian Academy.
2010 (engelsk)Inngår i: Czechoslovak Mathematical Journal, ISSN 0011-4642, E-ISSN 1572-9141, Vol. 60, nr 1, s. 183-193Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

Let B w (ℓ p ) denote the space of infinite matrices A for which A(x) ∈ ℓ p for all x = {x k } k=1∞ ∈ ℓ p with |x k | ↘ 0. We characterize the upper triangular positive matrices from B w (ℓ p ), 1 < p < ∞, by using a special kind of Schur multipliers and the G. Bennett factorization technique. Also some related results are stated and discussed.

sted, utgiver, år, opplag, sider
2010. Vol. 60, nr 1, s. 183-193
HSV kategori
Forskningsprogram
Matematik
Identifikatorer
URN: urn:nbn:se:ltu:diva-15291DOI: 10.1007/s10587-010-0008-4ISI: 000274845800016Scopus ID: 2-s2.0-77950453250Lokal ID: ec940cd0-2dcf-11df-be83-000ea68e967bOAI: oai:DiVA.org:ltu-15291DiVA, id: diva2:988265
Merknad
Validerad; 2010; 20100312 (andbra)Tilgjengelig fra: 2016-09-29 Laget: 2016-09-29 Sist oppdatert: 2018-07-10bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Persson, Lars-Erik

Søk i DiVA

Av forfatter/redaktør
Persson, Lars-Erik
Av organisasjonen
I samme tidsskrift
Czechoslovak Mathematical Journal

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 22 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf